# SDR MASA2016021712775

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 31,658 hours, 25,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14L FLOOR LEVEL EMERGENCY EXIT SIGN INOPERATIVE.  CLEANED CONNECTORS ON EPSU AND CHARGER ASSY.
